# SDR 06FDEA0376

- Difficulty date: January 25, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 75,959 hours, 19,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED AT STA. 859 , LONG. 41L-42R  REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR  WAS ACCOMPLISHED USING FAA APPROVED DATA .  VISUALLY INSPECTED REPAIR AT STA. 859 , LONG 41R-42R , FOUND TO BE  WITHIN LIMITS IAW SRM 53-20-00 FIG. 13 SHEET 9  VOL I. WITH RESPECT TO SIZE, SHAPE, SPACING AND EDGE DISTANCE . THIS REPAIR WAS NOT REMOVED FOR THIS INSPECTION .
